# SDR NSVA2008009

- Difficulty date: March 10, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 11438800013
- Part serial: MS452837
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DECLARED EMERGENCY LANDING GEAR DID NOT EXTEND, CREW PERFORMED CHECKLIST AND MANUALLY EXTENDED GEAR, AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE.  REPLACED LANDING GEAR POWER PACK IAW MM 32-30-02, OPS CHECK GOOD.
